# SDR N6WA2013061104

- Difficulty date: June 11, 2013
- Submitted: June 12, 2013
- Operation: Air carrier
- Aircraft: N374CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10090
- Aircraft time: 24,686 hours, 17,674 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHOTO STRIP ON LT ESCAPE DOOR UNSECURE.  SECURED PHOTOILLUMNINESENT LIGHT STRIP IAW AMM 33-51-01.
